hi guys so March this year I’ve noticed one day my scotun had turned a light red color .... been having this problem for 6-7 months and is ongoing , has not really gotten any better . I’m a 26 year old mate and I also suffer from psoriasis . A few weeks prior to the red scrotum I thought I was suffering from a skin infection as my psoriasis had a major flare ... I was given a load of different antibiotics, made a trip the doctor . Doctor told me it was a bad infection and was required to go hospital . Arrival of hospital I’m told that I’m getting referred to a dermatlogist , dermatologist insist it’s just a psosirias flare and gives me steroid creams . Psoriasis gets a lot better still red but not itchy and not as many plaquaes (currently on mtx) . Anyways so I’m wondering if the antibiotics had anything to do with the on set of the red scrotum (nb only the scrotum was red at this point of time) . I’ve been mulitie doctors and have been given things such as lamasil , resolve , canestan etc . I’ve even tried aloe Vera , apple cider vinegar and changing soaps to soap free . During the anti fungals I noticed the red foreskin and itchy anus . As well as peeling of the skin of my toes and itchy ness of thighs .. which is why I continued antifungals . Seen my dermatologist he Insist it’s psosirias and for me to use elecon 0.05 % on it .. still no help . I’ve also noticed if I don’t use any creams some days it may not even itch .. any help is appreciated .. I’ve also tried baby powder with no luck (as I go gym and I have a bit of swamp ass.. also occasison night sweats even if sleeping naked) . Please help where you can as I’m running out of ideas